Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 33, Number 3

All articles in this issue are freely accessible.

Remarks concerning the paper of W. L. Ayres on the regular points of a continuum
Karl Menger.
Trans. Amer. Math. Soc. 33 (1931), 663-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501608
The existence of rational functions of best approximation
J. L. Walsh.
Trans. Amer. Math. Soc. 33 (1931), 668-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501609
On direct products
A. Adrian Albert.
Trans. Amer. Math. Soc. 33 (1931), 690-711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501610
Conditions for the solubility of the Diophantine equation $x^{2}-My^{2}=-1$
Morgan Ward.
Trans. Amer. Math. Soc. 33 (1931), 712-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501611
On a solution of Laplace’s equation with an application to the torsion problem for a polygon with reentrant angles
I. S. Sokolnikoff.
Trans. Amer. Math. Soc. 33 (1931), 719-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501612
The transformation $C$ of nets in hyperspace
V. G. Grove.
Trans. Amer. Math. Soc. 33 (1931), 733-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501613
On universal quadratic null forms in five variables
R. S. Underwood.
Trans. Amer. Math. Soc. 33 (1931), 742-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501614
On the approximate representation of a function of two variables
E. L. Mickelson.
Trans. Amer. Math. Soc. 33 (1931), 759-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501615
A geometric theory of solution of linear inequalities
Ruth Wyckliffe Stokes.
Trans. Amer. Math. Soc. 33 (1931), 782-805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501616
On certain types of plane continua
N. E. Rutt.
Trans. Amer. Math. Soc. 33 (1931), 806-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501617